» » Recursions for Convolutions and Compound Distributions with Insurance Applications (EAA Series)

Download Recursions for Convolutions and Compound Distributions with Insurance Applications (EAA Series) fb2

by Bjoern Sundt,Raluca Vernic

  • ISBN: 3540928995
  • Category: Math & Science
  • Author: Bjoern Sundt,Raluca Vernic
  • Subcategory: Mathematics
  • Other formats: docx rtf mbr azw
  • Language: English
  • Publisher: Springer; 2009 edition (March 31, 2009)
  • Pages: 345 pages
  • FB2 size: 1528 kb
  • EPUB size: 1102 kb
  • Rating: 4.1
  • Votes: 755
Download Recursions for Convolutions and Compound Distributions with Insurance Applications (EAA Series) fb2

Authors: Sundt, Bjoern, Vernic, Raluca.

Authors: Sundt, Bjoern, Vernic, Raluca. Each chapter starts with a summary and ends with a section of further remarks and references.

Recursions for Convolutions and Compound Distributions with Insurance Applications (EAA Lecture Notes). Bjørn Sundt, Raluca Vernic. Скачать (pdf, . 8 Mb).

Non-Gaussian distributions are the key theme of this book which addresses the causes and consequences of. .

Non-Gaussian distributions are the key theme of this book which addresses the causes and consequences of non-normality and time dependency in both asset returns and option prices. Each distribution is presented in its own chapter along with descriptions of real-world applications gleaned from the current literature on continuous multivariate distributions and their applications. Автор: Forbes, Catherine Evans, Merran Hastings, Nicholas Название: Statistical distributions ISBN: 0470390638 ISBN-13(EAN): 9780470390634 Издательство: Wiley Рейтинг

Finally, we deduce some recursions for compound distributions with univariate counting distribution and multivariate Bernoulli severity distribution. The main purpose of this chapter is to develop recursions for multivariate compound distributions of Type 2, that is, compound distributions with multivariate counting distribution and univariate severity distributions. We first present a setting that could be considered as a Type 2 extension of the framework of Chap. Category: Математика, Прикладная математика.

EAA-SeriesCurrently selected. Part I is devoted to univariate distributions, whereas in Part II, the methodology is extended to multivariate settings

EAA-SeriesCurrently selected. Recursions for Convolutions and Compound Distributions with Insurance Applications. Since 1980, methods for recursive evaluation of aggregate claims distributions have received extensive attention in the actuarial literature. This book gives a unified survey of the theory and is intended to be self-contained to a large extent. Part I is devoted to univariate distributions, whereas in Part II, the methodology is extended to multivariate settings. Primarily intended as a monograph, this book can also be used as text for courses on the graduate level.

Recursions for Convolutions and Compound Distributions with Insurance Applications. I Univariate distributions. Infinite Divisibility. Counting Distributions with Recursion of Highe. More). In this paper we consider compound distributions where the counting distribution is a bivariate distribution with the probability function (Pn,,,2)n,,n2 0 that satisfies a recursion in the form.

The convolution of probability distributions arises in probability theory and statistics as the operation in terms of probability distributions that corresponds to the addition of independent random variables and, by extension, to forming linear comb.

The convolution of probability distributions arises in probability theory and statistics as the operation in terms of probability distributions that corresponds to the addition of independent random variables and, by extension, to forming linear combinations of random variables. The operation here is a special case of convolution in the context of probability distributions. Recursive evaluation of some bivariate compound distributions. ASTIN Bulletin: The Journal of the IAA 29 (2), 315-325, 1999. Springer Science & Business Media, 2009. Skewed bivariate models and nonparametric estimation for the CTE risk measure. C Bolance, M Guillen, E Pelican, R Vernic. Insurance: Mathematics and Economics 43 (3), 386-393, 2008. Multivariate skew-normal distributions with applications in insurance. Insurance: Mathematics and economics 38 (2), 413-426, 2006.

Since 1980, methods for recursive evaluation of aggregate claims distributions have received extensive attention in the actuarial literature.

This book gives a unified survey of the theory and is intended to be self-contained to a large extent. As the methodology is applicable also outside the actuarial field, it is presented in a general setting, but actuarial applications are used for motivation.

The book is divided into two parts. Part I is devoted to univariate distributions, whereas in Part II, the methodology is extended to multivariate settings.

Primarily intended as a monograph, this book can also be used as text for courses on the graduate level. Suggested outlines for such courses are given.

The book is of interest for actuaries and statisticians working within the insurance and finance industry, as well as for people in other fields like operations research and reliability theory.



Related to Recursions for Convolutions and Compound Distributions with Insurance Applications (EAA Series) fb2 books: